# SDR AALA202001309012

- Difficulty date: January 29, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 59,428 hours, 24,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: BAL5530
- Part serial: 19145
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERG  EXIT OVER 14F DOES NOT ILLUMINATE. MEL APPLIED.***SUPPLEMENTAL ACTION SECT 4 AND 5: REPLACED BALLAST ASSY AT 14F SIDEWALL LIGHT PER AMM 33-21-00.***(CLOSED)
